# SDR COMA0660595

- Difficulty date: October 31, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 27,643 hours, 24,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017351
- Condition: Cracked
- Location: Fs 280
- Part time: 27,643 hours, 24,592 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE ON RT SIDE FS 280.0 CRACKED.  INSTALLED SUPPORT ANGLE ON RT SIDE FUSELAGE IAW CRJ SRM 51-42-06.
